# SDR IPXA2025100255936

- Difficulty date: September 11, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 64,210 hours, 17,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING. FIXED L/E INNER SKIN BEADED DOUBLER LOCATED APPROX STA XORS 506 HAS CRACK.  OUT OF SEQUENCE STEP 3 C/W IAW UPS RII GMM 04-02.  ACCOMPLISHED REPAIR PER MD-11 SRM 57-40-02-2R FIGURE 205 REPAIR 15 REV 71
